Fall TV: CBS Reveals Launch Dates, Including How I Met Your Mother's Hour-Long Final Premiere

Jun 17 2013, 1:18pm CDT | by

Fall TV: CBS Reveals Launch Dates, Including How I Met Your Mother's Hour-Long Final Premiere
Photo Credit: TV Line

CBS Premiere Dates 2013

CBS is the first network out of the gate with premiere dates for the 2013-14 TV season, and it will kick things off with the Season 27 premiere of Survivor.

Premiere Week officially arrives, however, the day after the Eye hosts the Primetime Emmy Awards, beginning with its rejiggered Monday sitcom lineup — opening Sept. 23 with an hourlong How I Met Your Mother final season premiere — and which now is paired with the 13-episode thriller drama Hostages.

CBS’ premiere plan by and large wraps Sunday, Sept. 29 with the tried-and-true combo of 60 Minutes/The Amazing Race/The Good Wife/The Mentalist.

CBS also locked in one midseason launch date: Intelligence, which stars Josh Holloway (Lost), Meghan Ory (Once Upon a Time) and Marg Helgenberger (CSI), will premiere Monday. Feb. 24 at 10/9c. (Also on tap for midseason but not yet scheduled: Mike & Molly and the new series  Friends With Better Lives and Reckles s.

All told, the network’s launch plan will play out like this:

Wednesday, Sept. 18
/>
8 pm Survivor (Season 27 premiere)

Sunday, Sept. 22
/>
8 pm The 65th Primetime Emmy Awards

Monday, Sept. 23
/>
8pm How I Met Your Mother (Season 9/final season)
9 pm 2 Broke Girls (Season 3)
9:30 pm MOM (new series)
10 pm HOSTAGES (new series)/>/>/>

Tuesday, Sept. 24
/>
8:00-9:00 PM NCIS (11th season premiere)

9:00-10:00 PM NCIS: LOS ANGELES (5th season premiere)

10:00-11:00 PM PERSON OF INTEREST (3rd season premiere)

Wednesday, Sept. 25
/>
9:00-10:00 PM CRIMINAL MINDS (9th season premiere)

10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (14th season premiere)

Thursday, Sept. 26
/>
8:00-8:30 PM THE BIG BANG THEORY (7th season premiere)

8:30-9:00 PM THE MILLERS (Series Debut)

9:00-9:30 PM THE CRAZY ONES (Series Debut)

9:30-10:00 PM TWO AND A HALF MEN (11th season premiere)

10:00-11:00 PM ELEMENTARY (2nd season premiere)

Friday, Sept. 27
/>
8:00-9:00 PM UNDERCOVER BOSS (5th season premiere)

9:00-10:00 PM HAWAII FIVE-0 (4th season premiere)

10:00-11:00 PM BLUE BLOODS (4th season premiere)

Saturday, Sept. 28
/>
10:00-11:00 PM 48 HOURS (26th season premiere)

Sunday, Sept. 29
/>
7:00-8:00 PM 60 MINUTES (46th season premiere)

8:00-9:00 PM THE AMAZING RACE (23rd edition premiere)

9:00-10:00 PM THE GOOD WIFE (5th season premiere)

10:00-11:00 PM THE MENTALIST (6th season premiere)

Monday, Sept. 30
8:30 pm WE ARE MEN (new series)/>

Monday, Feb. 24
/>
10:00-11:00 PM INTELLIGENCE (Series Debut)


Source: TV Line

/>
 
 
 

<a href="/latest_stories/all/all/8" rel="author">Luigi Lugmayr</a>
Luigi is the founding Chief Editor of I4U News and brings over 15 years experience in the technology field to the ever evolving and exciting world of gadgets. He started I4U News back in 2000 and evolved it into vibrant technology magazine.
Luigi can be contacted directly at ml@i4u.com. Luigi posts regularly on LuigiMe.com about his experience running I4U.

 

blog comments powered by Disqus

Latest stories

The Walking Dead spinoff Fear The Walking Dead will premiere this Summer
The Walking Dead spinoff Fear The Walking Dead will premiere this Summer
The spinoff series will uncover and explore the start of the flu epidemic which turned into a zombie apocalypse from L.A.
 
 
BBC fires Top Gear Host Jeremy Clarkson
BBC fires Top Gear Host Jeremy Clarkson
BBC just announced that they will not renew Jeremy Clarkson's contract.
 
 
X-Files comes back to Fox with David Duchovny and Gillian Anderson
X-Files comes back to Fox with David Duchovny and Gillian Anderson
Fox announced to reboot the X-Files with a 6-episode season.
 
 
Mila Kunis tells James Corden about her Sex Life with Ashton Kutcher
Mila Kunis tells James Corden about her Sex Life with Ashton Kutcher
The star came on the premiere episode of The Late Late Show and was nearly interrogated into admitting she’s married to Ashton Kutcher by James Corden, with fellow guest Tom Hanks aiding the host.